Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some nonprojective subgroups of free topological groups
HTML articles powered by AMS MathViewer

by Ronald Brown PDF
Proc. Amer. Math. Soc. 52 (1975), 433-440 Request permission

Abstract:

For the free topological group on an interval $[a,b]$ a family of closed, locally path-connected subgroups is given such that each group is not projective and so not free topological. Simplicial methods are used, and the test for nonprojectivity is nonfreeness of the group of path components. Similar results are given for the abelian case.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05
  • Retrieve articles in all journals with MSC: 22A05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 433-440
  • MSC: Primary 22A05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0393326-7
  • MathSciNet review: 0393326